Alert archive / Georgia / Flash Flood Warnings in 2025
Flash Flood Warning 10, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Jun 4, 2025, 8:46 PM EDT for Calhoun County, Randolph County, Terrell County, Georgia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2025, 8:46 PM EDT (00:46 UTC)
- Expired
- Jun 4, 2025, 11:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, GA, Randolph County, GA, Terrell County, GA
The radar
The Ft Rucker radar (KEOX), 89 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
827
WGUS52 KTAE 050046
FFWTAE
GAC037-243-273-050345-
/O.NEW.KTAE.FF.W.0010.250605T0046Z-250605T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
846 PM EDT Wed Jun 4 2025
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Northeastern Calhoun County in southwestern Georgia...
Southeastern Randolph County in southwestern Georgia...
Southwestern Terrell County in southwestern Georgia...
* Until 1145 PM EDT.
* At 846 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Shellman, Martins Crossroads, Aycock Mill, Doverel, Fountain
Bridge, Goffs Mill, Pachitla, Graves, Clarks Mill and Shivers Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3181 8478 3179 8452 3163 8439 3162 8442
3162 8445 3159 8445 3159 8446 3158 8446
3154 8446 3156 8455 3162 8456 3162 8475
FLASH FLOOD...RADAR INDICATED
$$
73-YOUNG1 follow-up statement
856
WGUS72 KTAE 050223
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
1023 PM EDT Wed Jun 4 2025
GAC243-050233-
/O.CAN.KTAE.FF.W.0010.000000T0000Z-250605T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Randolph GA-
1023 PM EDT Wed Jun 4 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN RANDOLPH
COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3181 8478 3180 8460 3177 8460 3177 8456
3176 8457 3168 8454 3162 8455 3163 8457
3162 8457 3162 8458 3164 8458 3162 8459
3162 8460 3164 8460 3163 8462 3164 8462
3164 8465 3162 8466 3162 8475
$$
73-YOUNGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 7:55 PM EDT, 51 minutes earlier.
Area forecast discussion, Jun 4, 7:55 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
755 PM EDT Wed Jun 4 2025
...New AVIATION...
.NEAR TERM...
(Through Thursday)
Issued at 305 PM EDT Wed Jun 4 2025
Scattered showers were noted across portions of the Florida
Panhandle and southern GA this aftn, courtesy of an inverted trough
in the Gulf slowly drifting north northeast. Some model guidance
indicate this activity diminishing a bit overnight due to loss of
daytime heating, but a moist atmospheric profile coupled with the
disturbance will lead to some lingering activity overnight.
Tomorrow, continued high PWATS of 2+ inches will persist coupled
with the aforementioned trough slowly exiting the region will result
in another resurgence of precipitation. Severe weather is not
expected today through tomorrow, although intermittent moderate to
heavy rainfall can not be ruled out. The CWA having a high flash
flood guidance indicates that the CWA will be able to take the
intermittent heavy rainfall.
Overnight lows will prevail in the lower 70s followed by highs in
the upper 80s to lower 90s tomorrow. Daytime temps tomorrow will be
a bit warmer than today given lesser robust cloud cover.
&&
.SHORT TERM...
(Thursday night through Friday night)
Issued at 305 PM EDT Wed Jun 4 2025
The upper low and associated inverted trough causing this stretch of
unsettled weather will begin to pull northeastward Thursday night.
Activity on Friday will be diurnally forced by the sea breeze,
with afternoon scattered showers and storms likely. High temps
will generally be in the low to mid 90s with overnight lows in the
low to mid 70s.
&&
.LONG TERM...
(Saturday through Tuesday)
Issued at 305 PM EDT Wed Jun 4 2025
The air mass will still be plenty moist on Saturday (PWATs
~1.7"), and with winds oriented south-southwestward, the Gulf sea
breeze will become our primary focus, with daily shower and
thunderstorm activity likely developing along the sea breeze
front. Temperatures will return to more seasonal values, with high
temperatures reaching the low-mid 90s and low temperatures
dropping to the low-mid 70s through the end of the forecast
period.
By early next week, ensemble guidance from the GEFS and EPS are in
good agreement that a mid-level trough will develop over the mid-
west. The deterministic GFS and ECMWF depict several shortwave
impulses sweeping around the base of the trough and near the
northern portions of the CWA starting as early as Monday morning,
bringing potentially the next chance for more widespread rains -
although exact details are unclear at this point.
&&
.AVIATION...
(00Z TAFS)
Issued at 746 PM EDT Wed Jun 4 2025
Currently VFR/MVFR outside of SHRA/TSRA influence. Some activity
will linger overnight, with lowering CIGS and reduced visibilities
possible into the early morning hours. Conditions will then begin
to improve after sunrise, with another day of SHRA/TSRA on deck.
&&
.MARINE...
Issued at 305 PM EDT Wed Jun 4 2025
An upper level low pressure system across the northern Gulf,
continues to produce scattered showers and southerly winds 10-15kts
with gusts up to 20kts. Winds will drop to around 5-10kts beginning
tomorrow through Saturday. Shower activity will gradually taper off
tomorrow night, with diurnally driven precipitation expected by
Friday and through the weekend.
&&
.FIRE WEATHER...
Issued at 305 PM EDT Wed Jun 4 2025
Widespread wetting rains over the next several days precludes any
fire weather concerns.
&&
.HYDROLOGY...
Issued at 305 PM EDT Wed Jun 4 2025
A predominantly wet pattern is anticipated through the remainder of
the week. Widespread 1.5-3in of rain is expected, although isolated
higher amounts nearing 5-6in can't be ruled out. Conditions have
been largely dry as of late, with shower activity starting to pick
up, thus widespread flooding concerns remain low. For now, The
Weather Prediction Center has outlined our entire CWA in a marginal
(level 1 of 4) for excessive rainfall through tomorrow morning.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 85 71 89 72 / 60 40 80 10
Panama City 84 73 87 75 / 50 40 60 20
Dothan 85 70 88 71 / 60 40 70 10
Albany 84 70 89 71 / 50 40 70 20
Valdosta 85 71 88 71 / 70 50 80 20
Cross City 84 70 87 71 / 50 60 80 20
Apalachicola 82 75 86 75 / 60 40 70 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 5 AM EDT /4 AM CDT/ Thursday for
FLZ108-114-115.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Bowser
SHORT TERM...Oliver
LONG TERM....Oliver
AVIATION...Humphreys
MARINE...Oliver
FIRE WEATHER...Oliver
HYDROLOGY...OliverIn the hours before
Special weather statement, Jun 4, 6:19 PM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
619 PM EDT Wed Jun 4 2025
GAZ145-146-042300-
Colquitt GA-Mitchell GA-
619 PM EDT Wed Jun 4 2025
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL MITCHELL AND
COLQUITT COUNTIES THROUGH 700 PM EDT...
At 619 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Doerun to 9 miles
southwest of Sparks. Movement was north at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Moultrie, Norman Park, Riverside, Schley, Berlin, Funston, Sale City,
Ellenton, Cool Spring, Pineboro, Center Hill, Spence Airport, Cotton,
South Moultrie, Laney, Sigsbee, Moultrie Municipal A/P, Poplar Arbor
Church, Hartsfield, and Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3115 8355 3114 8356 3111 8356 3108 8358
3104 8357 3109 8401 3120 8413 3131 8412
3126 8352
TIME...MOT...LOC 2219Z 167DEG 7KT 3121 8398 3111 8359
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
73-YOUNGLocal storm report, Jun 4, 6:28 PM EDT, 2 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
628 PM EDT Wed Jun 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM Tstm Wnd Gst 1 NW Spence Airport 31.15N 83.72W
06/04/2025 M40 MPH Colquitt GA Mesonet
UGA mesonet site reports 40 mph gust.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 3:01 PM EDT | Special Weather Statement | TAE | Cook | 29 min |
| Jun 5, 6:19 PM EDT | Areal Flood Advisory | TAE | Baker, Early, Miller | 116 min |
| Jun 5, 7:34 PM EDT | Special Weather Statement | TAE | Lowndes | 41 min |
Nearby
Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.